# SDR SROM200600006

- Difficulty date: May 10, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,381 hours, 46,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND SKIN CRACK UNDER RT WING TO BODY FAIRING AT STA 727B, STR 19R.  REMOVED EXSISTING ADJACENT PATCH AT STA 727A, STR 18R.  INSTALLED PATCH, INCORPORATING OLD REPAIR AND NEW DAMAGE IAW B737 SRM FIG. 48, 55-30-3 AND BOEING ENGINEERING 1-185385517-1.
